Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Analysis

International mathematical journal of analysis and its applications


CiteScore 2018: 0.72

SCImago Journal Rank (SJR) 2018: 0.363
Source Normalized Impact per Paper (SNIP) 2018: 0.530

Mathematical Citation Quotient (MCQ) 2018: 0.36

Online
ISSN
2196-6753
See all formats and pricing
More options …
Volume 37, Issue 4

Issues

s-convex functions on discrete time domains

Hatice Yaldız / Praveen Agarwal
  • Corresponding author
  • Department of Mathematics, Anand International College of Engineering, Near Kanota, Agra Road, Jaipur 303012, Rajasthan, India
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2017-09-01 | DOI: https://doi.org/10.1515/anly-2017-0015

Abstract

In the present work, we give the definition of an s-convex functions for a convex real-valued function f defined on the set of integers . We state and prove the discrete Hermite–Hadamard inequality for s-convex functions by using the basics of discrete calculus (i.e. the calculus on ). Finally, we state and prove the discrete fractional Hermite–Hadamard inequality for s-convex functions by using the basics of discrete fractional calculus.

Keywords: Discrete calculus; discrete fractional calculus; discrete Hermite–Hadamard type inequality

MSC 2010: 26B25; 26A33; 39A12; 39A70; 26E70; 26D07; 26D10; 26D15

References

  • [1]

    T. Abdeljawad, D. Baleanu, F. Jarad and R. Agarwal, Fractional sums and differences with binomial coefficients, Discrete Dyn. Nat. Soc. 2013 (2013), Article ID 104173. Web of ScienceGoogle Scholar

  • [2]

    F. M. Atıcı and P. W. Eloe, Discrete fractional calculus with the Nabla operator, Electron. J. Qual. Theory Differ. Equ. 2009 (2009), Special Issue 1, Paper No. 3. Google Scholar

  • [3]

    F. M. Atıcı and H. Yaldız, Convex functions on discrete time domains, Canad. Math. Bull. 59 (2016), no. 2, 225–233. CrossrefGoogle Scholar

  • [4]

    M. Bohner and A. Peterson, Dynamic Equations on Time Scales, Birkhäuser, Boston, 2001. Google Scholar

  • [5]

    S. S. Dragomir and S. Fitzpatrick, The Hadamard’s Inequality for s-convex functions in the second sense, Demonstr. Math. 32 (1999), no. 4, 687–696. Google Scholar

  • [6]

    S. S. Dragomir and C. E. M. Pearce, Selected Topics on Hermite–Hadamard Inequalities and Applications, RGMIA Monographs, Victoria University, Victoria, 2000. Google Scholar

  • [7]

    H. Hudzik and L. Maligranda, Some remarks on s-convex functions, Aequationes Math. 11 (1998), 91–95. Google Scholar

  • [8]

    W. Kelley and A. C. Peterson, Difference Equations: An Introduction with Applications, Academic Press, Boston, 2004. Google Scholar

  • [9]

    K. S. Miller and B. Ross, Fractional difference calculus, Univalent Functions, Fractional Calculus, and Their Applications (Kōriyama 1988), Ellis Horwood Ser. Math. Appl., Ellis Horwood, Chichester (1989), 139–152. Google Scholar

  • [10]

    M. Z. Sarikaya, E. Set, H. Yaldiz and N. Basak, Inequalities for fractional integrals and related fractional inequalities, Math. Comput. Modelling 57 (2013), 2403–2407. CrossrefWeb of ScienceGoogle Scholar

About the article

Received: 2017-02-18

Revised: 2017-07-04

Accepted: 2017-08-07

Published Online: 2017-09-01

Published in Print: 2017-11-01


Citation Information: Analysis, Volume 37, Issue 4, Pages 179–184, ISSN (Online) 2196-6753, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1515/anly-2017-0015.

Export Citation

© 2017 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in